# SDR USAASB01117

- Difficulty date: April 28, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - DURING OVERNIGHT CHECK, MAINTENANCE FOUND THE FORWARD LEFT OVERWING LIGHT STATION 607L AND THE LEFT EXIT INDICATOR STATION 612L INOPERATIVE.  (M)
